# SDR CALA2022013100268

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 42,797 hours, 15,051 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE FALSE ALARM ON ROTATION APU FIRE ALARM LIGHT AND BELL FLICKERD ON/OFF/ON/FF W MORE STEADY ALL FLT PERFORMED GVI IAW BOEING 737 AMM 26-15-01-210-801, NO FAULTS FOUND. PERFORMED APU FIRE DETECTION OP TEST, IAW BOEING 737 AMM 26-15-00-710-801 OP TEST GOOD.
